# SDR FDEA2020081861778

- Difficulty date: August 6, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 80,801 hours, 16,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Bs 1721
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME DENTED AT RIGHT HAND STATION 1721 ,   LONGERON 12 RIGHT .  CABIN - MAIN DECK CARGO COMPARTMENT , DENTED FRAME AT STATION 1721 LONGERON 12   RIGHT REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2 . REPETITIVE INSPECTION   REQUIRED , INITIAL AT 14,500 CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE   CARRIED OUT AS PER SRM 53-00-07-2R TABLE 201 REPAIR 2 . REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100 .
